# SDR FDEA201203271139

- Difficulty date: March 27, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 45,137 hours, 19,707 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N51061
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 865 TO 870, RBL 45, HAS SEAT FITTING DAMAGED TO CROWN AND CHANNEL.  R & R WITH SEAT TRACK FABRICATED IAW DWG 143N5106 SHT1 REV A AND INSTALLED IAW SRM 51-40-02, REV 105 AND DWG 143N5080 SHT 5, REV A.  REPAIR IS CLASSIFIED AS MAJOR.
